# SDR DALA13040613758

- Difficulty date: August 21, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 40,627 hours, 14,904 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 519-522
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND PASSENGER CABIN, BS 519 - 522, RBL 24, SEAT TRACK IS WORN ON UPPER CROWN.  MX ACCOMPLISHED SEAT TRACK REPAIR IAW SRM 53-00-52-R4.
